# SDR SWAA2023061257739

- Difficulty date: June 9, 2023
- Submitted: June 12, 2023
- Operation: Air carrier
- Aircraft: N7864B
- Make and model: Boeing 737-7Q8
- Aircraft serial: 30638
- Aircraft time: 61,648 hours, 41,022 cycles
- System (JASC): 2740 · Stabilizer Control System
- Part: Wire
- Condition: Damaged
- Location: Zn 100 Fus Lower
- Stage of operation: CL
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WITH AUTOPILOTS ENGAGED STAB OUT OF TRIM MANUALLY FLYING THE MAIN ELECTRIC TRIM WOULD NOT TRIM NOSE DOWN SPEED TRIM FAIL LIGHT ILLUMINATED<[01] T/S FOUND W4222-1005-18 WIRE DAMAGED; REPAIRED & SPLICED WIRES PER SWPM 20-30; PERFORMED OPS CHECK PER AMM 27-41-00; ALL CHECK GOOD; NO DEFECT FOUND. ALSO; REPAIRED WIRES W4724-0021-18 & W4724-0022-18 PER SWPM 20-30 DUE TO DAMAGED; OPS CHECK GOOD
